# SDR SWAA2024061802479

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 14,636 hours, 6,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY SERVICE DOOR GIRT BAR RH BRACKET DAMAGED. HAVE TO SLIDE BAR INTO PLACE<[01] FOUND DEBRI STOPPING BRACKET FROM MOVING REMOVED DEBRI PER SIP OPS CHECK GOOD
